Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Severe stomach pain, taking Antibiotics no relief. Stool samples showed no bacteria. Cause for pain?

Hi, my husband works on the Falkland islands, which has a limited small hospital. He has developed a stomach problem which was first thought to be bacterial problem and was treated with antibiotics . Despite numerous blood tests and stool samples, no bacteria has been found. The issue is, he is well for a week or so then like clockwork the pains come back, with gas which is interfering with his job and he is ending up going to bed in agony. This has been going on for 3 months now, with no cure.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Gastroenterology 's  Response
welcome to hcm,as u said pain like a clockwork,try to know is their is any problem at workplace of ur husband which causes him to be stressed if not then it wd be a simle gastritis take any ppi like pan 40 1 tab 2 times a day 1/2 hr before feed
Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor